MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC CATH LAB TRAY (CLKFJ)245; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200 LLC CATH LAB TRAY (CLKFJ)245; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN3BCLK11
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review did not indicate any exception that could lead to the reported incident.No sample was available for investigation.Five photos were provided.Four were of used surgical towels and one was of a device with blood.There were no abnormalities found on the towel.According to supplier, the blue or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suction machines have been installed in grey cloth rolling process, dyeing process, and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Based on the investigation, there were no abnormalities found during production of the or towels; therefore, the root cause could not be determined.We will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported an abundance of lint from the blue cotton or towels pwtb04-stm, from the san3bclk11 cath lab tray.Lint was found in the coronary arteries and removed successfully with no injury or adverse effect to the patient.

Brand Name
CATH LAB TRAY (CLKFJ)245
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
3651 birchwood dr
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key15818159
Report Number1423537-2022-00859
Device Sequence Number7028006
Product Code OEQ
UDI-Device Identifier10195594459376
UDI-Public10195594459376
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN3BCLK11
Device Catalogue NumberSAN3BCLK11
Device Lot Number730257
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/17/2022
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale